Square roots and quasi-square roots in locally multiplicatively convex algebras. (English) Zbl 0471.46029


46H05 General theory of topological algebras
46H30 Functional calculus in topological algebras
Full Text: EuDML


[1] Bonsall F. F., Duncan J.: Complete Normed Algebras. Springer-Verlag 1973. · Zbl 0271.46039
[2] Ford J. W. M.: A square root lemma for Banach star algebras. J. Lond. Math. Soc. 42, p. 521-522 (1967). · Zbl 0145.38702 · doi:10.1112/jlms/s1-42.1.521
[3] Michael E. A.: Locally Multiplicatively-convex Topological Algebras. Memoirs of AMS nb 11 1952. · Zbl 0047.35502
[4] Najmark M. A.: Normirovannyje koľca. Moskva 1968.
[5] Pták V.: Banach Algebras with involution. manuscripta math. 6, p. 245–290 (1972), Springer-Verlag. · Zbl 0304.46036
[6] Pták V.: On the spectral radius in Banach algebras with involution. Bull. Lond. Math. Soc. 2, p. 327-334(1970). · Zbl 0209.44403 · doi:10.1112/blms/2.3.327
[7] Sa-do-šin: O polunormirovannych koľcach s involuciej. Izv. Ak. Nauk SSSR 23 (1959) 509-529.
[8] Wenjen, Ch.: On seminormed star algebras. Proc. J. Math. 8 (1958), p. 177-186. · Zbl 0080.32702 · doi:10.2140/pjm.1958.8.177
[9] Zelazko W.: Selected Topics in Topological Algebras. Lecture Notes Series N. 31 (1971), AArhus University. · Zbl 0221.46041
[10] Zelazko W.: Algebry Banacha. Warzsawa 1966. · Zbl 0211.43701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.